# SDR ASAA2015070312317

- Difficulty date: July 3, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 32,659 hours, 9,867 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 56100024
- Part serial: 06137H8556
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 28,704 hours, 8,573 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT RT SIDE OVERHEAT LIGHT ILLUMINATED DURING PREFLIGHT.  ACFT GROUNDED. REPLACED R-2 WINDOW.  OPS CHECK OF WINDOW GOOD PRESSURIZED AC TO 3.5 PSI NO LEAKS NOTED.  REF AMM 56-12-11 FOR WORK ACCOMPLISHED.
